# SDR HEEA088606

- Difficulty date: July 15, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 11,587 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Interphone
- Part number: AA34300
- Part serial: 10486
- Condition: Distorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERPHONE HAS IT`S MODULATION DISTORTED.
